MathSciNet Relay Station
MathSciNet bibliographic data
MR1996363 (2004f:52012) 52B55 (52A20 52A38 68U05 68W20 68W25)
Brieden, Andreas; Gritzmann, Peter; Kannan, Ravindran; Klee, Victor; Lovász, László; Simonovits, Miklós Deterministic and randomized polynomial-time approximation of radii. Mathematika 48 (2001), no. 1-2, 63–105 (2003).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement